# SDR KBM2006F00177

- Difficulty date: April 27, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 843
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TRANSMITTER, DROP TO ZERO, OTHER GAUGES ARE NORMAL.  REMOVED AND REPLACED WITH NEW.  (K)
